MathSciNet Relay Station
MathSciNet bibliographic data
MR886719 35K65 (35B65)
Wiegner, Michael On $C_\alpha$-regularity of the gradient of solutions of degenerate parabolic systems. Ann. Mat. Pura Appl. (4) 145 (1986), 385–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement